MathSciNet Relay Station
MathSciNet bibliographic data
MR1974001 18E30 (14F05 16D90)
Alonso Tarrío, Leovigildo; Jeremías López, Ana; Souto Salorio, María José Construction of $t$-structures and equivalences of derived categories. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2523–2543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement